# SDR AT9900327

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39559971
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE NOSE LANDING GEAR PROXIMITY CABLE UPPER PULLEY BRACKET CORRODED.  REMOVED AND REPLACED NOSE LANDING GEAR GROUND PROXIMITY CABLES UPPER PULLEY BRACKET IAW DC9 MM 20-16-0, 20-17-0, 32-23-1 PG 207 10A THROUGH 10D AND RECONNECTED PROXIMITY CABLES, RIGGED/TENSION ALL OPERATIONAL CHECK GOOD.
